# SDR YENA201706060472

- Difficulty date: June 6, 2017
- Submitted: June 13, 2017
- Operation: Air carrier
- Aircraft: N828JB
- Make and model: Airbus A320-232
- Aircraft serial: 5723
- Aircraft time: 17,003 hours, 5,017 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

MUSTY MILDEW ODOR DURING CLIMB OUT, PASSING THROUGH CLOUDS BUT THEN DISAPATED.  POSSIBLY DURING CRUISE AGAIN.  BUT STRONG DURING DESENT WHEN PASSING THROUGH CLOUDS.  PERFORMED POST-WASH BORESCOPE INSPECTION ON NR 1 & 2 ENGINES, LPC STAGE 2.5 IAW AMM 72-00-00-200-1A.  FOUND NO OIL PUDDLING OR ACTIVE LEAKS.  PERFORMED CABIN ODOR IDENTIFICATION INSPECTION TSM 05-50-00-810-831-A. FOLLOWED INFO NOTICE 2017-T015A. CONFIRMED PACK 2 AT FAULT. ACCOMPLISHED TSM PROCEDURE WITH ASSITANCE OF FLIGHT CREW FOR ENG FAULT ISOLATION. PACK 2 REQUIRED DEACTIVATION, COMPLIED W/INFO NOTICE 2017-T015A SECTION C. A/C IS OK FOR SVC. MDDR CLEARED MX-4 UPDATED PLACARD REMOVED MCC NOTIFIED.
